Yıl 2014, Cilt 15, Sayı 15, Sayfalar 41 - 55 2014-06-01

THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES

Shuangjian Guo [1]

163 144

In this paper, we introduce the concept of total quantum integrals in the case of weak Hopf algebras and study the affineness criterion for weak Yetter-Drinfel’d modules, which is a generalization of the results studied by Menini and Militaru (J. Algebra, 247 (2002), 467-508).
Weak Hopf algebra, total quantum integral, comodule algebra
  • G. B¨ohm, Doi-Hopf modules over weak Hopf algebras, Comm. Algebra, 28 (2000), 4687–4698.
  • G. B¨ohm, F. Nill and K. Szlach´anyi, Weak Hopf algebras I: Integral theory and C*-structure, J. Algebra, 221 (1999) 385–438.
  • S. Caenepeel and E. De Groot, Modules over weak entwining structures, Con- temp. Math., 267 (2000), 31–54.
  • S. Caenepeel, G. Militaru, Bogdan Ion and S. L. Zhu, Separable functors for the category of Doi-Hopf modules, applications, Adv. Math., 145 (1999), 239–290.
  • S. Caenepeel, G. Militaru and S. L. Zhu, Crossed modules and Doi-Hopf mod- ules, Israel J. Math., 100 (1997), 221–247.
  • S. Caenepeel, D. G. Wang and Y. M. Yin, Yetter-Drinfel’d modules over weak bialgebras, Ann. Univ. Ferrara-Sez. VII-Sc. Mat., 51 (2005), 69–98.
  • Y. Doi and M. Takeuchi, Cleft comodule algebras for a bialgebra, Comm. Al- gebra, 13 (1985), 2137–2159.
  • R. G. Larson and M. E. Sweedler, An associative orthogonal bilinear form for Hopf algebras, Amer. J. Math., 91 (1969), 75–94.
  • C. Menini and G. Militaru, Integrals, quantum Galois extensions and the affine- ness criterion for quantum Yetter-Drinfel’d modules, J. Algebra, 247 (2002), –508
  • M. E. Sweedler, Hopf Algebras, Mathematics Lecture Note Series, W.A. Ben- jamin, Inc. New York, 1969.
  • L. Y. Zhang, The structure theorem of weak comodule algebras, Comm. Alge- bra, 38 (2010), 254–260. Shuangjian Guo
  • School of Mathematics and Statistics Guizhou University of Finance and Economics Guiyang, Guizhou 550025, China e-mail: shuangjguo@gmail.com
Konular
Diğer ID JA25HN93JN
Dergi Bölümü Makaleler
Yazarlar

Yazar: Shuangjian Guo

Bibtex @ { ieja266236, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, address = {Prof. Dr. Abdullah HARMANCI}, year = {2014}, volume = {15}, pages = {41 - 55}, doi = {10.24330/ieja.266236}, title = {THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES}, key = {cite}, author = {Guo, Shuangjian} }
APA Guo, S . (2014). THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES. International Electronic Journal of Algebra, 15 (15), 41-55. DOI: 10.24330/ieja.266236
MLA Guo, S . "THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES". International Electronic Journal of Algebra 15 (2014): 41-55 <http://dergipark.gov.tr/ieja/issue/25196/266236>
Chicago Guo, S . "THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES". International Electronic Journal of Algebra 15 (2014): 41-55
RIS TY - JOUR T1 - THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES AU - Shuangjian Guo Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266236 DO - 10.24330/ieja.266236 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 41 EP - 55 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266236 UR - http://dx.doi.org/10.24330/ieja.266236 Y2 - 2018 ER -
EndNote %0 International Electronic Journal of Algebra THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES %A Shuangjian Guo %T THE AFFINENESS CRITERION FOR WEAK YETTER-DRINFEL’D MODULES %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266236 %U 10.24330/ieja.266236